Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 1, 2024, 2:58 PM CDT for Adams County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2024, 2:58 PM CDT (19:58 UTC)
- Expired
- Aug 1, 2024, 5:39 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Adams County, WI
The radar
The La Crosse radar (KARX), 118 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814
WGUS53 KARX 011958
FFWARX
WIC001-012300-
/O.NEW.KARX.FF.W.0016.240801T1958Z-240801T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
258 PM CDT Thu Aug 1 2024
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
North Central Adams County in central Wisconsin...
* Until 600 PM CDT.
* At 258 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3.5 inches of
rain have fallen. The expected rainfall rate is 1.5 to 3 inches in
1 hour. Additional rainfall amounts up to 1.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lake Sherwood and Lake Camelot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4421 8975 4419 8975 4415 8981 4415 8986
4418 8987 4419 8986 4421 8983 4422 8979
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR
$$
JAW2 follow-up statements
854
WGUS73 KARX 012034
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
334 PM CDT Thu Aug 1 2024
WIC001-012300-
/O.CON.KARX.FF.W.0016.000000T0000Z-240801T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams WI-
334 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR NORTH CENTRAL ADAMS COUNTY...
At 334 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2.5 and 4 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lake Sherwood and Lake Camelot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4421 8975 4419 8975 4415 8981 4415 8986
4418 8987 4419 8986 4421 8983 4422 8979
FLASH FLOOD...RADAR INDICATED
$$
JAW029
WGUS73 KARX 012239
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
539 PM CDT Thu Aug 1 2024
WIC001-012249-
/O.CAN.KARX.FF.W.0016.000000T0000Z-240801T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams WI-
539 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL ADAMS COUNTY...
Law enforcement reports that flood waters have receded. The heavy
rain has ended. Flooding is no longer expected to pose a threat.
Please continue to heed remaining road closures.
&&
LAT...LON 4421 8975 4419 8975 4415 8981 4415 8986
4418 8987 4419 8986 4421 8983 4422 8979
$$
JAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 1:51 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- Scattered storms will continue into this evening. A few strong to severe storms could occur with localized damaging winds/hail and heavy rain.
- Warmth continues into the weekend before some cooling occurs early next week.
- Periodic shower/storm chances late weekend into early next week.
Area forecast discussion, Aug 1, 1:51 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 151 PM CDT Thu Aug 1 2024 .KEY MESSAGES... - Scattered storms will continue into this evening. A few strong to severe storms could occur with localized damaging winds/hail and heavy rain. - Warmth continues into the weekend before some cooling occurs early next week. - Periodic shower/storm chances late weekend into early next week. && .DISCUSSION... Issued at 152 PM CDT Thu Aug 1 2024 This evening: GOES water vapor imagery showed a well-defined mid-level trough slowing spinning southeastward across the Upper MS Valley this afternoon. Ahead of the wave, a pool of 1000-2000 J/kg of MLCAPE will build this afternon, highest across central/western Wisconsin with minimal capping. Expect a diurnal uptick in showers/storms this afternoon/early evening, most concentrated across Wisconsin. Despite relatively meager deep shear profiles beneath the trough, there may be sufficient instability/updraft intensity to get a few strong to marginally severe storms with hail and locally damaging downburst winds, especially across central Wisconsin. With slower-moving storms and moisture-rick environment (precipitable water values 150% of average and warm cloud depths nearing 3.5 km), localized heavy rain could occur with HREF ensemble max rain amounts exceeding 3", particularly along and east/north of I-94. Isolated flooding could occur in a few areas. Similarly, beneath the upper trough, especially in areas where low-level CAPE/surface convergence/vorticity are maximized, could not completely rule out a funnel/brief tornado, particularly with any stronger, growing updrafts. As the trough slowly slides south and east overnight, showers/storms will diminish, but clouds will be slow to clear, possibly lingering into Friday morning, especially across southwest Wisconsin. Friday-Thursday: As the upper level trough drops southeast towards the Ohio Valley Friday into Saturday, weak ridging will build across the area with mainly dry conditions. With little change in airmass expected, highs likely will reach well into the 80s with some low 90s possible, especially in warmer valley locations. The NBM shows probabilities for 90 degree temps around 50% for some of the Mississippi River valley locations with smaller chances (10-30%) across parts of southwest/central Wisconsin. Beyond Saturday, northwest flow aloft will continue into next week, although there is model spread pertaining to the amplitude of the flow and timing/progression of embedded waves which may help spawn showers/storms. Overall, the strongest signal for storms right now looks to be Monday into Tuesday with a more pronounced shortwave trough and northward push of moisture transport. CSU machine learning probabilities show low chances for severe storms late this weekend into early next week, which appears reasonable given the lower predictability scenario and more seasonable/modest instability forecast. Meanwhile, the low-level baroclinic zone looks to shift gradually south early next week, bringing a cooler airmass southward. The global ensemble suite, however, shows large spread in high temps on Monday, likely due to uncertainty in the placement of the front/baroclinic zone and associated rain/storms. Ultimately, heading through next week, the location of the frontal zone and timing/placement of waves will impact shower/storm chances, but predictability in these details is low at this time. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1251 PM CDT Thu Aug 1 2024 Scattered showers and thunderstorms will continue to develop in Wisconsin and southeast Minnesota during the day. These storms could produce gusty winds and heavy rainfall. Northwest winds are expected through the TAF period. CIGS will remain between 2500ft and 5000ft during the afternoon and evening. Clouds will clear out overnight leaving clear skies for Friday. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...JM AVIATION...Cecava
Hazardous weather outlook, Aug 1, 3:43 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 343 AM CDT Thu Aug 1 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-021000- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 343 AM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Scattered storms into tonight. A few could be strong this afternoon and evening. An isolated severe storm possible. Wind and hail are the main threats. Localized heavy rain could occur with any storm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Storm chances return for the start of the new week. The risk for organized severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Local storm report, Aug 1, 9:55 AM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
955 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Rain 3 ESE Mazeppa 44.26N 92.49W
08/01/2024 M4.93 Inch Wabasha MN Mesonet
Mesonet station ZPAM5 3 ESE Mazeppa.
0700 AM Rain 4 N Zumbro Falls 44.34N 92.41W
08/01/2024 M4.68 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-26 Lake City 9.7 SW.
0730 AM Rain 1 SSW Theilman 44.28N 92.19W
08/01/2024 M4.10 Inch Wabasha MN CO-OP Observer
CO-OP Observer station THLM5 Theilman 1 SSW.
0700 AM Rain 3 SSW Zumbro Falls 44.24N 92.46W
08/01/2024 M3.96 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-4 Zumbro Falls 3.5
SSW.
0800 AM Rain 2 SSW Lansing 43.73N 92.99W
08/01/2024 M3.38 Inch Mower MN Cocorahs
Cocorahs station MN-MW-24 Austin 3.7 N.
0800 AM Rain 2 ENE Austin 43.68N 92.94W
08/01/2024 M3.12 Inch Mower MN Cocorahs
Cocorahs station MN-MW-3 Austin 1.9 ENE.
0800 AM Rain 3 SSE Mazeppa 44.23N 92.51W
08/01/2024 M2.91 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-28 Mazeppa 3.3 SSE.
0800 AM Rain 1 ESE Austin 43.67N 92.95W
08/01/2024 M2.81 Inch Mower MN Cocorahs
Cocorahs station MN-MW-20 Austin 1.1 ESE.
0830 AM Rain 1 ENE Lansing 43.75N 92.96W
08/01/2024 M2.77 Inch Mower MN Mesonet
Mesonet station LANM5 Lansing - Cedar River.
0830 AM Rain 2 ENE Austin 43.68N 92.94W
08/01/2024 M2.67 Inch Mower MN Mesonet
Mesonet station DOBM5 Dobbins Creek.
0800 AM Rain 3 SW Waltham 43.79N 92.91W
08/01/2024 M2.60 Inch Mower MN Cocorahs
Cocorahs station MN-MW-15 Waltham 2.9 SW.
0845 AM Rain 1 WSW Elba 44.09N 92.03W
08/01/2024 M2.31 Inch Winona MN Mesonet
Mesonet station EBWM5 1 WSW Elba.
0700 AM Rain 1 WNW Hayfield 43.89N 92.86W
08/01/2024 M2.25 Inch Dodge MN Cocorahs
Cocorahs station MN-DD-16 Hayfield 0.6 WNW.
0700 AM Rain 6 SW Potsdam 44.11N 92.43W
08/01/2024 M2.14 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-95 Rochester 6.9 NNE.
0800 AM Rain 2 SE Waltham 43.80N 92.85W
08/01/2024 M2.13 Inch Mower MN Cocorahs
Cocorahs station MN-MW-13 Waltham 2.0 SE.
0845 AM Rain 4 N Elba 44.15N 92.00W
08/01/2024 M2.13 Inch Winona MN Mesonet
Mesonet station BVRM5 Beaver.
0800 AM Rain 1 S Lake City 44.43N 92.27W
08/01/2024 M2.10 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-3 Lake City 1.0 SE.
0700 AM Rain Altura 44.07N 91.94W
08/01/2024 M2.07 Inch Winona MN Cocorahs
Cocorahs station MN-WN-31 Altura 0.7 NNE.
0800 AM Rain 3 NW Chester 44.04N 92.39W
08/01/2024 M2.06 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-58 Rochester 4.7 ENE.
0700 AM Rain 2 NNE Rochester 44.04N 92.47W
08/01/2024 M2.05 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-41 Rochester 2.0 NNE.
0800 AM Rain 1 S Lake City 44.43N 92.27W
08/01/2024 M2.05 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-17 Lake City 0.7 SE.
0700 AM Rain 3 S Claremont 44.00N 92.99W
08/01/2024 M1.94 Inch Dodge MN Cocorahs
Cocorahs station MN-DD-17 Claremont 3.1 S.
0730 AM Rain 2 ESE Dodge Center 44.02N 92.82W
08/01/2024 M1.84 Inch Dodge MN Cocorahs
Cocorahs station MN-DD-28 1 ESE Dodge
Center.
0700 AM Rain 4 NNW Chester 44.06N 92.38W
08/01/2024 M1.79 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-44 Rochester 5.8 ENE.
0700 AM Rain 2 N Viola 44.10N 92.27W
08/01/2024 M1.75 Inch Olmsted MN CO-OP Observer
CO-OP Observer station EGNM5 Elgin 2SSW.
0700 AM Rain 3 NNW Chester 44.05N 92.37W
08/01/2024 M1.63 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-10 Rochester 5.8 ENE.
0830 AM Rain 1 W Oronoco 44.17N 92.55W
08/01/2024 M1.63 Inch Olmsted MN Mesonet
Mesonet station ONOM5 1 W Oronoco.
0700 AM Rain 4 NW Dumfries 44.39N 92.16W
08/01/2024 M1.62 Inch Wabasha MN Cocorahs
Cocorahs station MN-WB-11 Wabasha 6.2 WNW.
0700 AM Rain 1 NNW Spring Valley 43.70N 92.40W
08/01/2024 M1.52 Inch Fillmore MN Cocorahs
Cocorahs station MN-FM-24 Spring Valley 0.9
NNW.
0900 AM Rain 6 NNW Genoa 44.19N 92.65W
08/01/2024 M1.51 Inch Olmsted MN Mesonet
Mesonet station PNLM5 6 NNW Genoa.
0700 AM Rain 2 NNW Mantorville 44.10N 92.78W
08/01/2024 M1.50 Inch Dodge MN Cocorahs
Cocorahs station MN-DD-24 Mantorville 2.3
NNW.
0734 AM Rain Kasson 44.03N 92.75W
08/01/2024 M1.50 Inch Dodge MN Public
0900 AM Rain 5 E Douglas 44.10N 92.47W
08/01/2024 M1.50 Inch Olmsted MN Cocorahs
Cocorahs station MN-OL-12 Rochester 5.5 N.
&&Local storm report, Aug 1, 10:14 AM CDT, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1014 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Tstm Wnd Dmg Mazeppa 44.27N 92.54W
07/31/2024 Wabasha MN Trained Spotter
Multiple trees down around town. Time
estimated from radar.
0707 PM Tstm Wnd Dmg 3 WNW Zumbro Falls 44.30N 92.47W
07/31/2024 Wabasha MN Trained Spotter
Large limbs down at multiple farmsteads in
the area. Time estimated from radar. Large
hail fell, but observer was not able to
observe the hail size.
&&Local storm report, Aug 1, 10:34 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1034 AM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg 4 NE Oronoco 44.21N 92.48W
07/31/2024 Wabasha MN Trained Spotter
Multiple large trees 30 to 40 ft high down
along the west side of Zumbro Lake. Time
estimated from radar.
&&
KDSSpecial weather statement, Aug 1, 1:29 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service La Crosse WI
129 PM CDT Thu Aug 1 2024
WIZ017-029-011915-
Taylor WI-Clark WI-
129 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CLARK AND TAYLOR
COUNTIES THROUGH 215 PM CDT...
At 129 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout over Owen, or 15 miles
southwest of Medford, moving northeast at 15 mph.
HAZARD...Funnel clouds possible, wind gusts up to 40 mph, and half
inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Medford, Colby, Owen, Rib Lake, Chelsea, Westboro, Longwood,
Stetsonville, Goodrich, Withee, Curtiss, The Mondeaux Flowage,
Atwood, Perkinstown, Highway M And Joe Martin Road, Esadore Lake,
North Twin Lake, County Roads D And N, Wood Lake, and Highway 13 And
County Road M.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4538 9005 4512 9004 4512 9020 4503 9020
4503 9031 4485 9032 4486 9072 4538 9063
TIME...MOT...LOC 1829Z 203DEG 14KT 4497 9054
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CecavaSpecial weather statement, Aug 1, 2:17 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service La Crosse WI
217 PM CDT Thu Aug 1 2024
WIZ017-012000-
Taylor WI-
217 PM CDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN TAYLOR COUNTY THROUGH
300 PM CDT...
At 216 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Owen, or 15 miles west of Medford, moving north
at 20 mph.
HAZARD...Funnel clouds possible, wind gusts up to 40 mph, and nickel
size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Jump River, Gilman, Lublin, Polley, The Mondeaux Flowage,
Perkinstown, Kathryn Lake, Donald, North Twin Lake, The Miller Dam
Flowage, County Roads D And N, Hannibal, Highway 64 And County D D,
and County Roads F And H.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4506 9049 4508 9092 4515 9093 4538 9092
4538 9041
TIME...MOT...LOC 1916Z 182DEG 16KT 4511 9066
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CecavaThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:29 PM CDT | Special Weather Statement | ARX | Taylor | 46 min |
| Aug 1, 2:17 PM CDT | Special Weather Statement | ARX | Taylor | 43 min |
| Aug 1, 3:16 PM CDT | Special Weather Statement | ARX | Clark | 29 min |
| Aug 1, 3:20 PM CDT | Flash Flood Warning | ARX | Clark | 2 hr |
| Aug 1, 3:23 PM CDT | Special Weather Statement | ARX | Adams | 37 min |
| Aug 1, 3:35 PM CDT | Special Weather Statement | ARX | Marquette | 25 min |
| Aug 1, 4:01 PM CDT | Flash Flood Warning | ARX | Adams | 3 hr |
| Aug 1, 4:10 PM CDT | Flash Flood Warning | ARX | Adams | 3 hr |
| Aug 1, 4:11 PM CDT | Special Weather Statement | ARX | Jackson | 34 min |
| Aug 1, 4:17 PM CDT | Special Weather Statement | ARX | Adams | 28 min |
| Aug 1, 4:41 PM CDT | Special Weather Statement | ARX | Jackson | 34 min |
| Aug 1, 4:44 PM CDT | Flash Flood Warning | ARX | Adams | 2 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.